Doctors Lounge - Pulmonology AnswersBack to Pulmonology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/19/2017.
Forum Name: Miscellaneous Chest Diseases
Question: influinza and symmetrel
|deneen - Fri Feb 04, 2005 6:59 pm|
I HAVE BEEN DIAGNOSED WITH BRONCHITIS AND THE FLU TODAY AT LAKESIDE EMERGENCY ROWLETT, TX. I WAS GIVEN TESSALON PERLES 200 MG AND SYMMETREL 100 MG, WHEN I GOT HOME I FELT FUNNY, MY SKIN IS RED BLOTCHY , I HAVE A SORE THROAT AND I HAVE UNCONTROLLABLE BOWL MOVEMENTS. WHAT IS WRONG?I
|Dr. Tamer Fouad - Sat Feb 05, 2005 1:59 am|
From what I understood you are complaining of a skin rash which started happening immediately after you started your medication. This and your other symptoms could of course be an allergic reaction to one of your medicines including symmetrel. You have to report this to your doctor immediately. Give him a call. In the mean time stop the suspected medicine (symmetrel) until you have had a chance to talk to him.
|deneen - Sat Feb 05, 2005 8:47 am|
thank you very much
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.